A 16-year-old male asked:
Disclaimer

i have an uneven skin texture from benzoylp. an area of my face is slightly red and darker. the area also seems to reflect light. is my skin permenantly damaged. if no what can i do to restore the texture to normal. i've stopped the use bp for months?

3 doctor answers
Dr. Jacobus (Dr. Cobus) Van Niekerk
Specializes in Aesthetic Medicine
Pigmentation: See an aesthetic practitioner or dermatologist. There are so many options for you but you will need to consult for a full history and skin analysis and treatment plan. Hope this helps
Answered on Jan 5, 2019
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
See an expert: an experienced dermatologist is whom you need to see for evaluation, avoid self medications or any non specialist advice. Dryness of the skin or dermatitis (inflammation) are common side effects of the drug, and hyperpigmentation (dark color) due to inflammation can stay for some time, avoid prolonged sun exposure, moisturize your skin and see the dermatologist, good luck
Answered on Oct 25, 2017
Dr. Jovita Anyanwu
30 years experience Internal Medicine
See: A Dermatologist. Laser treatment may be helpful
Answered on Oct 25, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 16-year-old male asked:
Dr. Christine Hom
30 years experience Pediatrics
Chemical injury: I'm not sure what BP might be, but change in color (darker or lighter) is common after a skin injury - whether a scrape, burn or pressure. Younger in ... Read More
A male asked:
Dr. James Seward
22 years experience Dermatology
Very : Very difficult to answer without a clinical examination. It could be psoriasis (common to occur a few days after sex due to the friction/irritation), ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Photosensitivity?: Are you taking any medications? Some drugs cause photosensitivity, i.e. increased sensitivity to sunburn. The antibiotic doxycycline is one of the mos ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month